# SDR CA020827006

- Difficulty date: June 28, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 18,211 hours
- Engine: Pwa PT6T3
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 3032641
- Condition: Spalled
- Location: Comb Gearbox
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT WAS FLYING WHEN THE MASTER CAUTION LIGHT ACTIVED. THE ENGINE CHIP LIGHT ON THE NR 1 SIDE ALSO ACTIVED.  THE PILOT LANDED AS SOON AS PRACTICAL. THE REDUCTION GEARBOX AND BOTH POWER SECTIONS WERE REMOVED.   THE SOURCE OF METAL WAS LOCATED.   IT WAS THE NR 5 BEARING,  SPALLING ON THE NR 1 ENGINE SIDE OF THE REDUCTION GEARBOX. THE TSO AND TSN FROM BOXES (F) AND (G) ARE THE REDUCTION GEARBOX HOURS.  THE BEARING TSN UNKNOWN.  THE BEARING INSTALLATION WAS POST MOD. SB 5035.
